MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX? TENACIO? Pump; prosthesis, penis, inflatable
Model Number 72404453
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erosion (1750)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced pump erosion through scrotal incision.As a result, the device was explanted and replaced with malleable.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100817591.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to field h6: patient codes.The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of "erosion" and "dehiscence" were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to patient condition was assigned to this investigation, which means the patients condition, disease, or anatomy is demonstrably responsible for the adverse event.Therefore, all compiled information on this investigation determines that an existing condition is responsible for the adverse event and use of the device has neither caused nor otherwise influenced this condition-related adverse event since the device was functional according to the information provided.Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100817591.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 700 LGX? TENACIO? Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25786451
Report Number2124215-2026-37178
Device Sequence Number9626032
Product Code JCW
UDI-Device Identifier00191506021443
UDI-Public(01)00191506021443(17)270422(10)1100715523
Combination Product (Y/N)Y
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404453
Device Catalogue Number72404453
Device Lot Number1100715523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/20/2026
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexUnknown